It's been going on a year now and it started with my feet turning red then blue then gray. It only happens when i am sitting or standing. Well now almost a year later i have been experiencing pain and it seems to get worse when i lay down for bed. It takes me awhile to fall asleep because of the pain. I have been to a heart doctor, a vascular, and a podiatrist. They are all stumped. My feet change colors no matter the temp.
you need vascular studies to see if there is compromise to your arteries.
you may have raynaud's disease, buerger's disease, or vasospasms to the endothelial lining of your vessels which causes the arteries to clamp down and cause a bluish/purple appearance. this also can cause cramping to the muscles when there is insufficient blood flowing.
medications such as nifedipine can help relax the vessels to allow incease blood flow. check with another vascular surgeon for a second opinion.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.